# SDR SWAA2023102012429

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,325 hours, 17,312 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Filter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: D, O

## Discrepancy

LEFT FUEL BYPASS ILLUMINATED IN CLIMB<[01] R+R #1 MAIN ENG FUEL FILTER NO CONTAMINATES NOTED IAW AMM 73-34-01 EV # E027503
